# SDR HNAA2024070800534

- Difficulty date: June 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 45,871 hours, 40,854 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fr 20 S16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E041393 FR 20 CORRODED ABOVE STGR 16R AT SERVICE DOOR CENTER SILL ATTACHMENT BRACKET.  REMOVED AND INSTALLED SERVICEABLE FR 20 SECTION BETWEEN STGR. 4R-18R OF SERVICE DOOR CENTER SILL ATTACHMENT BRACKET IAW EMB 145 SRM 51-40-02, ETD2024-145-015495 AND PIEDMONT EO1-53-24-0375
